# SDR QXEA9700770

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PDT - HYDRAULIC LEAK AND SMOKE SMELL IN CABIN FROM UNDER SEAT 6A, LEAKING ON GROUND.  INSTALLED FLEX LINE FOR FLAP DOWN LINE.  LEAK CHECK GOOD.
